New Computation Method of Minimum Dwell Time for the Schur Stability of Discrete-time Linear Systems

Authors

  • Ahmet Duman Department of Mathematics and Computer Science,  Necmettin Erbakan University, Türkiye
  • Gülnur Çelik Kızlkan Department of Mathematics and Computer Science,  Necmettin Erbakan University, Türkiye

DOI:

https://doi.org/10.7546/CRABS.2022.06.02

Keywords:

average dwell time, dwell time, Schur stability, stability parameter, switching signal, switched system

Abstract

We are interested in Schur stability of discrete-time switched linear systems in this paper. For this purpose, we have obtained an upper bound of the solution of discrete-time switched linear systems depending on Schur stability parameter. Also, we have obtained dwell and average dwell time which satisfies the Schur stability of the system. The method given in this paper is based on Schur stability parameter.

Author Biographies

Ahmet Duman, Department of Mathematics and Computer Science,  Necmettin Erbakan University, Türkiye

Mailing Address:
Department of Mathematics and Computer Science, 
Necmettin Erbakan University
Konya, Türkiye

E-mail: aduman@erbakan.edu.tr

Gülnur Çelik Kızlkan, Department of Mathematics and Computer Science,  Necmettin Erbakan University, Türkiye

Mailing Address:
Department of Mathematics and Computer Science, 
Necmettin Erbakan University
Konya, Türkiye

E-mail: gckizilkan@erbakan.edu.tr

Downloads

Published

30-06-2022

How to Cite

[1]
A. Duman and G. Kızlkan, “New Computation Method of Minimum Dwell Time for the Schur Stability of Discrete-time Linear Systems”, C. R. Acad. Bulg. Sci. , vol. 75, no. 6, pp. 795–803, Jun. 2022.

Issue

Section

Mathematics